Type i ancient compact solutions of the Yamabe flow

Panagiota Daskalopoulos, Manuel Del Pino, John King, Natasa Sesum

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We construct new ancient compact solutions to the Yamabe flow. Our solutions are rotationally symmetric and converge, as t → - ∞, to two self-similar complete non-compact solutions to the Yamabe flow moving in opposite directions. They are type I ancient solutions.

Original languageEnglish (US)
Pages (from-to)338-356
Number of pages19
JournalNonlinear Analysis, Theory, Methods and Applications
Volume137
DOIs
StatePublished - May 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Ancient solutions
  • Fast diffusion
  • Yamabe flow

Fingerprint

Dive into the research topics of 'Type i ancient compact solutions of the Yamabe flow'. Together they form a unique fingerprint.

Cite this